# SDR F3LA200100029

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT FUSELAGE FLOOR SUPPORT CORRODED AT LBL 16, STA 950.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT PER SRM 51-10-02.
